Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 275947, 9 pages
http://dx.doi.org/10.1155/2014/275947
Research Article

A Novel Approach toward Fuzzy Generalized Bi-Ideals in Ordered Semigroups

1Department of Mathematics and Statistics, University of Swat, Swat, Khyber Pakhtunkhwa 19130, Pakistan
2Department of Mathematical Sciences, Faculty of Science, Universiti Teknologi Malaysia, UTM, 81310 Johor Bahru, Johor, Malaysia

Received 26 August 2013; Accepted 6 November 2013; Published 27 April 2014

Academic Editors: Y.-T. Li and S. Pérez-Díaz

Copyright © 2014 Faiz Muhammad Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faiz Muhammad Khan, Nor Haniza Sarmin, and Hidayat Ullah Khan, “A Novel Approach toward Fuzzy Generalized Bi-Ideals in Ordered Semigroups,” The Scientific World Journal, vol. 2014, Article ID 275947, 9 pages, 2014. doi:10.1155/2014/275947